# SDR AALA20100201TUL14

- Difficulty date: February 1, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 57,451 hours, 29,260 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR TOP FORWARD BEAM CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 52-05 FIGURE 25.
